Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A general mean-value theorem


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 26 (1924), 385-394
MSC: Primary 41A10; Secondary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1924-1501286-X
MathSciNet review: 1501286
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10, 34C10

Retrieve articles in all journals with MSC: 41A10, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501286-X
Article copyright: © Copyright 1924 American Mathematical Society

American Mathematical Society